Hadamard’s inequality and its extensions for conformable fractional integrals of any order α>0

Set, Erhan, Akdemir, Ahmet Ocak and Mumcu, İ.

Full PDF



Recently the authors Abdeljawad [Abdeljawad, T., On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66] and Khalil et al. [Khalil, R., Horani, M. Al., Yousef, A. and Sababheh, M., A new definition of fractional derivative, J. Comput. Appl. Math.,  264 (2014), 65-70] introduced a new and simple well-behaved concept of fractional integral called conformable fractional integral. In this article, we establish Hermite-Hadamard’s inequalities for conformable fractional integral. We also give extensions of Hermite-Hadamard type inequalities for conformable fractional integrals.







Additional Information


Akdemir, Ahmet Ocak, Mumcu, İ., Set, Erhan